On a Poincaré type formula for solutions of singular and degenerate elliptic equations

Alberto Farina, Berardino Sciunzi, Enrico Valdinoci

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

We provide a geometric Poincaré type formula for stable solutions of -Δp(u) = f(u). From this, we derive a symmetry result in the plane. This work is a refinement of previous results obtained by the authors under further integrability and regularity assumptions.

Original languageEnglish
Pages (from-to)335-342
Number of pages8
JournalManuscripta Mathematica
Volume132
Issue number3
DOIs
Publication statusPublished - 1 Jul 2010
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a Poincaré type formula for solutions of singular and degenerate elliptic equations'. Together they form a unique fingerprint.

Cite this